Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 354712, 1 page
http://dx.doi.org/10.1155/2014/354712
Editorial

Advanced Topics in Dynamics of Complex Systems

1Department of Mathematics and Computer Sciences, Cankaya University, Balgat, 06530 Ankara, Turkey
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Institute of Mathematics, University of Santiago de Compostela, 15782 Santiago de Compostela, Spain
4Department of Electrical Engineering, Institute of Engineering, Polytechnic of Porto (ISEP), Rua Dr. Antonio Bernardino de Almeida, 431, 4200-072 Porto, Portugal

Received 23 February 2014; Accepted 23 February 2014; Published 23 March 2014

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.